Mathematische Zeitschrift

, Volume 248, Issue 2, pp 325-344

First online:

Bergman kernels and local holomorphic Morse inequalities

  • Robert BermanAffiliated withChalmers University of Technology, Department of Mathematics Email author 

Rent the article at a discount

Rent now

* Final gross prices may vary according to local VAT.

Get Access


Let (X,ω) be a hermitian manifold and let L k be a high power of a hermitian holomorphic line bundle over X. Local versions of Demailly’s holomorphic Morse inequalities (that give bounds on the dimension of the Dolbeault cohomology groups associated to L k ), are presented - after integration they give the usual holomorphic Morse inequalities. The local weak inequalities hold on any hermitian manifold (X,ω), regardless of compactness and completeness. The proofs, which are elementary, are based on a new approach to pointwise Bergman kernel estimates, where the kernels are estimated by a model kernel in